# SDR JJBA20210617024

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 35,732 hours, 22,326 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE.   PERFORMED CMC AND DFDR DOWNLOAD. PERFORMED PRESSURIZATION CONTROL SYSTEM OPERATIONAL CHECK. OPS CHECK SAT, NO DEFECTS NOTED. PER FDR DOWNLOAD ENGINE BLEEDS WERE IN THE OFF POSITION DURING FLIGHT AND ON DURING APPROACH.
